# SDR UALA2011020700657

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 64,304 hours, 23,681 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 6b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP COMING UP NEAR 6B, SECURED POWER RIBBON AND EMERGENCY COVER AT SEAT 6B, BUT ALL EMERGENCY FLOOR LIGHTS IN 1ST CLASS ARE INOPERATIVE.
